|work and meds!
Oct 20, 1998
I work a full time job and go to school also. How can I keep my energy levels up and deal with side affects from the meds. I don't have a lot of "down time" and need info about energy and also rest.
Response from Mr. Molaghan
Hello It's tough trying to work full time and juggle with a medication schedule. Side effects can make the job even tougher. I'd be interested in knowing what medications your taking as well as your recent laboratory results (Viral load, CD4, CBC, Liver function tests).
Yet another fatigue question....
Would Like Your Opinion
- Is Burning Penis A Sign Of AIDS?
- AIDS Risk Sex With A Prostitute
- Sex With A Prostitute Risk Of Getting HIV
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.